# SDR ZED2007F00001

- Difficulty date: October 29, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N394PA
- Make and model: Lear 35A
- Aircraft serial: 462
- Engine: Garrtt TFE7312
- Engine time: 9,012 hours, 7,676 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FALSE ENGINE FIRE LIGHT.  THIS IS AN INTERMITTENT DISCREPANCY; WE HAVE ALREADY SENT A SDR EARLIER THIS MONTH.  COULD NOT DUPLICATE.  CHECKED FIRE LOOPS, WIRING, CHECKED FOR BLEED AIR LEAKS, GROUND RAN, AND SWAPPED ENGINE FIRE DETECT CONTROL.  (SUSPECT ENGINE EXHAUST FIRE LOOP) WE THINK IT IS MAKING CONTINUITY PREMATURELY.  PULLED BACK THRUST LEVER, LIGHT EXTINGUISHED, LANDED.  (K)
